|
Trudy Matematicheskogo Instituta imeni V.A. Steklova, 2005, Volume 250, Pages 64–78
(Mi tm31)
|
|
|
|
This article is cited in 6 scientific papers (total in 6 papers)
Robot Motion Planning: A Wild Case
J.-P. Gauthiera, V. M. Zakalyukinb a Université de Bourgogne
b M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics
Abstract:
A basic problem in robotics is a constructive motion planning problem: given an arbitrary (nonadmissible) trajectory ΓΓ of a robot, find an admissible εε-approximation (in the sub-Riemannian (SR) sense) γ(ε)γ(ε) of ΓΓ that has the minimal sub-Riemannian length. Then, the (asymptotic behavior of the) sub-Riemannian length L(γ(ε))L(γ(ε)) is called the metric complexity of ΓΓ (in the sense of Jean). We have solved this problem in the case of an SR metric of corank 3 at most. For coranks greater than 3, the problem becomes much more complicated. The first really critical case is the 4–10 case (a four-dimensional distribution in R10. Here, we address this critical case. We give partial but constructive results that generalize, in a sense, the results of our previous papers.
Received in February 2005
Citation:
J.-P. Gauthier, V. M. Zakalyukin, “Robot Motion Planning: A Wild Case”, Differential equations and dynamical systems, Collected papers, Trudy Mat. Inst. Steklova, 250, Nauka, MAIK «Nauka/Inteperiodika», M., 2005, 64–78; Proc. Steklov Inst. Math., 250 (2005), 56–69
Linking options:
https://www.mathnet.ru/eng/tm31 https://www.mathnet.ru/eng/tm/v250/p64
|
Statistics & downloads: |
Abstract page: | 628 | Full-text PDF : | 176 | References: | 100 |
|